# SDR MASA200600397

- Difficulty date: February 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,235 hours, 5,308 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5019 CLT - INBD FLT SPOILER AND SPOILERON CAUTION MESSAGES.  MAINTENANCE RESET THE SYSTEM PER THE SPOST PROCEDURE.  OPS CHECK GOOD.
